# SDR 2006FA0000426

- Difficulty date: April 12, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Make and model: Cessna T210M
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: E3FF10300AA
- Part serial: F05382
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED, PLATE SCREWS FELL OUT.  (K)
